# SDR DALA2015012900700

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 72,237 hours, 32,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40C EMERGENCY LIGHT INOPERATIVE.  FOUND A DAMAGED WIRE AT UNDER SEAT HARNESS CONNECTOR.  REPAIRED IAW SWPM 20-30-12.  OPS CHECKED OK.
